MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 NON COL HO SIZE 14; HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 NON COL HO SIZE 14; HIP FEMORAL STEM
Catalog Number L20314
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that -fracture of the neck cone of the hip prosthesis on the right when standing up from sitting.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that due to the cone fracture, a large change operation was required.On (b)(6) 2024, a transfemoral stem change to a revision stem took place.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4), investigation summary: according to the information received, hcp is reporting to nca/ bfarm: "fracture of the neck cone of the hip prosthesis on the right when standing up from sitting." the product was not returned to depuy synthes, however photos were provided for review.(b)(4).The x-ray investigation was reviewed, and no signs of breakage were detected in the stem neck or any other part.There is also no damage observed in the head, liner or cup.The x-rays show a date approximately 7 years prior to the revision surgery.Therefore, the reported condition cannot be confirmed.The overall complaint was unconfirmed as the observed condition of the corail2 non col ho size 14 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the dhr analysis of the batch returned shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.

Brand Name
CORAIL2 NON COL HO SIZE 14
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18649964
Report Number1818910-2024-02451
Device Sequence Number7255703
Product Code LZO
UDI-Device Identifier10603295258056
UDI-Public10603295258056
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberL20314
Device Lot Number5227820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/06/2024
Not provided
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date02/12/2024
04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale